# SDR SWAA2022021856538

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 49,090 hours, 28,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FLOORBOARD SPLICE STRAP AT STA 767 +5' HAS CORROSION AROUND FASTENER HOLES / REMOVED CORROSION FROM ARROUND FASTENER HOLES OF AFT CARGO COMP FLOOR BOARD SPLICE AT STA 767+5' IAW SRM 51-10-02 VERIFIED MATERIAL LOSS AS 100% NO LIMITS ALLOWED FOUND TO BE OUT OF LIMITS REMOVED SPLICE IAW SRM 51-40-02 VERIFIED NEW PART AS P/N 146A9401-1A A TAG # WN5132 IAW BOEING DWG 146A7500 REVI- ITEM -1 INSTALLED SPLICE IAW SRM 51-40-02
